# SDR ASAA2016071517395

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,700 hours, 10,613 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS SHORT TIME FAULT MESSAGE 73-10341.   THE FMC POSITION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  PERFORMED T/C 78273000, NO CURRENT FAULTS.  PERFORMED NR 1 EEC TEST AND ACTUATOR TEST IAW FIM 75-34 TASK 807, NO FAULTS FOUND.
